Severe itching from head to toe,im pregnant im taking geston
Patient :Severe itching from head to toe,im pregnant im taking gestone injection and gestone vaginal tab, due to this,does itching occurs?will it cause any other problem?please help me i cant tolerate.what to do any solution for this,is it possible if overdose gestone cause problems like this,extra progestrone hormone will react any?
Thank you for writing to us.
I think that the gestone or some other substance is causing the itching of the body. You should stop taking the medication and then see the prescribing Doctor. The Doctor will change the medication to help you better.
Hope this helps you. All the best.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.